Hi. I’m wondering if anyone has any thoughts about my dose of medication. I’ve been taking invega sustenna injections for quite a while. My dose is 156 mg. I have a lot of moments of blanking out or light-headnesses (never fall) and my hands are starting to have their weird movements. I also am very antsy and pace all the time. I want to go down to 117 mg next visit. I’m really worried the voices will come back if I do. I’m so afraid to change meds or dosage because it was really very bad. I also take 10 mg. of Abilify. Do you think I’m safe going down to 117 and staying on the Ablify or am I taking a big risk? Thanks.
I’m on Invega Sustenna too. I lowered my dose gradually until the 75mg mark, and I have symptoms very rarely. When I was on the 150mg I had symptoms 24/7…
It’s a bit weird how your pdoc prescribed you both Invega and Abilify, they work in different ways…
Well, that’s good to hear you were able to go down to the 75 mg. I’m fairly new to this so thank you for your feedback. Six months ago I was diagnosed. I’m not sure about the abilify except I was taken off Zyprexa pills and put on a low dose of abilify. I have no motivation and horrible negative symptoms and complained about that. Maybe that’s why. Is it odd to take these two at the same time?
No problem, I’m here to help
My pdoc is very against it. I wanted to switch to Abilify entirely and he’s making me titrate from Invega for six months until it is completely out of my system, only after that can I start Abilify. He mentioned the risk of rebound psychosis. But if it hasn’t happened to you already, I doubt it will. I’ve seen members here come and go and some went from Invega to Abilify without tapering the Invega down, so who knows? My pdoc probably just wants to keep it safe…
I went on the 75mg of invega sustenna last year and i have had no positive symptoms. I also started the sarcosine last week and it seem to really help. I would recommend that as well
Interesting. That was never mentioned to me. Well, so far nothing has happened. Thanks for the info on that. Do you mind telling me why you want to switch? And are you going to the Abilify injection form?
Great to know! I’m starting to feel better about going down in dosage. And I forgot to write that I was on the sarcosine. I’ve been taking it for about 3 months and I really think it helps. Who knows. I’ve read a lot of articles and they all are hopeful. Worst case, I’m throwing $$ away. I do feel like I notice a difference though.
I’m kinda tired of injections. I really hate needles in my arms every month to be honest
I’ve been having some issues with this medication, with the raise of prolactin and other issues, some breakthrough symptoms here and there, nothing serious but still… Enough for me to want to switch. I’ll ask for the switch in January, so I’ll be on Abilify in June.
Oh, I see. I hate the needles too. I was going to go on the Invega Trinza though after I got my dose right. At least it’s only every 3 months. But I hear you about the needles. I hope the Abilify works well for you.
Thank you Good luck on lowering your dosage.
Thanks! Good luck to you as well!
I was on 117mg of Invega Sustenna and 2 months ago i went down to 78 mg of Invega Sustenna. So far i don’t feel any difference…
Good to hear that. I’m feeling better with every post about going down in dose. I feel mine is kind of high and I don’t like my symptoms. Did you go down because you were having symptoms like me?
Main reason i wanted to go down are symptoms like being too sedated (sleeping to much) and i also don’t want to get diabetes…
Great reasons… Thx
Does invega come in tablets as well as injections? If so, why the injections?
It does come in tablets too. Sometimes it’s because of convenience, it’s easier to take injections instead of forgetting to take pills. Other times it’s court ordered.
Yes, for all the reasons Minnii said, plus I’m hoping to eventually get the 3 month injection, so only four times a year. I have to get my dose right first.
I get my depot every 2 weeks. It is called depixol. It is an older generation med. I prefer depots over tablets.
I get the 234mg injections once a month and have been on this dosage and medication for the past 8 months. So far I’m not hallucinating, 24/7 racing thoughts are almost gone, delusions are all gone, voices are non existent, I’m not talking to myself, and have stabilized very well. Even though most of the positive symptoms that I can think off are all gone I’m working on dealing with the negative symptoms.
Even though I have stabilized I still want to lower the dose. My psychiatrist is going to lower the dose after the 9th month which is after the next injection so if I am feeling the effects of the medication they can start to subside a little bit.